Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Diagnosed with uveitis, vitamin D low, B12 high, took medicines, b12 decreased, calcium level high, weakness, giddiness. Suggestions?

Hello Dr, I was diagnosied of Uveitis , and in the process of treatment i was asked to take Hydroxy 25 Vitamin D , Vitamin B12 and few other tests assuming it could be a immune related probelm. My Vitamin D level showed very low at 10.8 and B12 was around 230. Doctors adviced me to take two medicnes Carol 60 with 60,000 IU per week and another multivitamin called BASICS for B12 deficiency. Within 3 weeks of taking these medicnes i progressively developed severe cramps, neuropathy and giddiness. When i retested myself after 3 weeks i found my vitamin D level has gone from 10 to 48, and calcium level to 9.5, and B12 came down from 230 to 170. It seemed like i hit calcium toxicity sometime in this period, and some reason B12 has come down. I am feeling very weak now and not sure of next steps. I have stopped the medicines and also stopped milk products and drinking lot of water for last 3 days. Feeling better but weakness and nerve weakness continues.Today i also took one cobadex because of extreme giddiness. Pls suggest what should i be doing next.
Asked On : Fri, 2 Nov 2012
Answers:  1 Views:  266
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
Nov 2012
Since you have been diagnosed uveitis , were you started on steroids. Apart from altered bio chemicals these symptoms could be related to steroids if you are them because of uveitis. Do not change medicines on your own. Take an Ophthalmological as well as physician advice which will help you.
Take care
Answered: Sat, 24 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor